# SDR IPXA2021092074046

- Difficulty date: September 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 92,869 hours, 17,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 3 LOW. DEFERRED EMERG LT SYS TEST FUNCTION UNDER MEL 33-50-2. ACCOMPLISHED DMP 33-50-2-. VERIFIED EMERG LTS ILLUMINATE. PLACARDED AFFECTED SWITCH. CTROL #M757062 ASSIGNEDR/R EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51-01-401. OPS CK GOOD. THIS CLEARS M757062
